# SDR HALA0600498

- Difficulty date: June 2, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD RT CENTER PANEL PUNCTURED LWR EDGE.  REPAIRED AFT CARGO BAY FWD BULK HEAD RT CENTER PANEL IAW SRM 51-70-03-06 PARA 4C STEPS (A)-(F), PARA 4D STEP (2) AND (3), PARA 4E STEP (1)-(4) AND PARA 4H STEPS (1)-(2).
